# SDR CA050209005

- Difficulty date: January 23, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW NOTED THAT THEY HAD NO NP INDICATION AFTER START OF THE NR 2 ENGINE, AND OBSERVED THAT THERE WAS NO PROPELLER ROTATION THE ENGINE WAS THEN SHUTDOWN.  CREW REPORTED ALL OTHER ENGINE INDICATIONS WERE NORMAL DURING THE START.  INITIAL INVESTIGATION NOTED THAT THE PROPELLER WAS UNABLE TO BE TURNED BY HAND AND THE AIRCRAFT WAS REMOVED FROM SERVICE FOR FURTHER INVESTIGATION.  BOROSCOPE INSPECTION WAS CARRIED OUT THROUGH T6 PROBE AND THERE APPEARED TO BE NO TIP CLEARANCE ON THE 1ST STAGE POWER TURBINE WITH BLADE SHROUD DAMAGE EVIDENT.  THERE WAS ALSO MINOR IMPACT DAMAGE NOTED TO THE 2ND STAGE NOZZLE AND POWER TURBINE. ENGINE WAS THEN REMOVED FROM THE AIRCRAFT. MFG INVESTIGATING ISSUE.
